# SDR COEA2012062220917

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Part number: S55373202202
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  VERTICAL STAB 2ND FROM BOTTOM RUDDER ATTACH FITTING IS CORRODED ON THE UPPER SURFACE (LENGTH 2", WIDTH 4", DEPTH .095").  REPLACE UPPER MACH WEB WITH OEM PART PER ATR42 SRM.
